Title of article
A discrete analogue of the Laplace distribution
Author/Authors
Seidu Inusah، نويسنده , , Tomasz J. Kozubowski، نويسنده ,
Issue Information
روزنامه با شماره پیاپی سال 2006
Pages
13
From page
1090
To page
1102
Keywords
Geometricinfinite divisibility , Laplace distribution , Maximum entropy property , Maximum likelihoodestimation , Discrete normal distribution , Exponential distribution , infinite divisibility , Double exponential distribution
Journal title
Journal of Statistical Planning and Inference
Serial Year
2006
Journal title
Journal of Statistical Planning and Inference
Record number
220087
Link To Document